# SDR CALA2025040803633

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 63,908 hours, 26,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ESCAPE SLIDE FLAP DRAGS ON FLOOR WHEN ARMED. REF AMM 25-66-01-400 FOR ADJUSTING AN EXCESS OF GIRT MATERIAL ON 1L SLIDE
